Publications in 2012


 

In Journals:

 
 

1. Deka B. with T. Ahmed, Convergence of Finite Element Method for Linear Second order Wave Equations with Discontinuous Coefficients. accepted for publication in Numer. Method for PDE, 2012.

2. R. K. Nath with A. K. Das, A generalization of commutativity degree of finite group, Communications in Algebra, 40: 6, 1974 -- 1981, 2012.

3. Deka B with Sinha R. K. , Finite element methods for second order linear hyperbolic interface problems, Applied Mathematics and Computation, 218 (2012) 10922–10933

4. Dutta S, Local smoothing using the Bootstrap , Communications in Statistics: Computation & Simulation. (in press)

5. Dutta S with Sarkar S. & Dutta P, Analysis of performance of Index funds using co-integration,Global Business Review. (accepted for publication).

6. Haloi Rajib with D. N. Pandey and D. Bahuguna, Existence, uniqueness and asymptotic stability of solutions to a non-autonomous semi-linear differential equation with deviated argument, Nonlinear Dynamics and System Theory, 12 (2) (2012), 179--191.

7. Rupam Barman and A. Saikia, Iwasawa lambda invariants of p–adic measures on (Z_p)^n and their Gamma transforms. Journal of Number Theory(to appear) (Elsevier).

8. Haloi Rajib (with D. Bahuguna and D. N. Pandey), Existence and uniqueness of solutions for quasi-linear differential equations with deviating arguments, Electron. J. Diff. Equ., Vol. 2012 (2012), No. 13, pp.1-10.

9. Barman Rupam (with Kalita Gautam) , Hypergeometric functions over Fq and traces of Frobenius for elliptic curves. Proceedings of American Mathematical Society (to appear).